# SDR TWAA0000610

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON LT WING TE NEED INSTALL RIB ASSEMBLY OTBD OF CENTER, FLAP HINGE ASSEMBLY, AFTER FLAP HINGE BRACKET INSTALLED.  REINSTALLED HI-LOCKS IN RIB ASSEMBLY PER SRM 51-30-5, PAGE 12 AND 13, PARAGRAPH 7 A AND B.  REINSTALLED RIB PER SRM 51-30-2.
